# SDR CALA2023072802342

- Difficulty date: July 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 77,942 hours, 28,150 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40011
- Condition: Unknown
- Location: Rib Sta 129.50
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER WAS INSTLLED ON R/H HORIZONTAL STAB LOWER SKIN AT RIB STA 129.50. SEE BAM N/R 001452899 FOR ALL WORK ACCOMPLISHED FOR ISTALLION OF REPAIR DOUBLER. PER SRM 55-10-01-2R-11 REPAIR 11 STEP 5 TABLE 204 A DIP IS REQUIRED TO BE ISSUED FOR INSPECTIO N OF DOUBLER. DOUBLER THEN PERFORM A LFEC INSPECTION ON THE SKIN AND SPAR CORD CYCLES THEREAFTER." REF SRM 55-10-01-2R-11 REPAIR 11 STEP 5, TAB THAT ARE UNDER THE DOUBLER. REPEAT INSPECTION EVERY 9,000 FLIGHT LE 204 PAGE 7. ISSUED DIP TO READ "INSPECTION THRESHOLD 56,000 TOTAL FLIGHT CYC LES PERFORM A DETAILED VISUAL INSPECTION ON EXTERNAL PART OF VERIFIED ALL WORK ACCOMPLISHE
